Belief-invariant and quantum equilibria in games of incomplete information

TitleBelief-invariant and quantum equilibria in games of incomplete information
Publication TypeJournal Article
Year of Publication2021
AuthorsAuletta, V, Ferraioli, D, Rai, A, Scarpa, G, Winter, A
JournalTheoretical Computer Science
Volume895
Pagination151 - 177
Date PublishedDec-01-2021
ISSN03043975
URLhttps://linkinghub.elsevier.com/retrieve/pii/S0304397521005764
DOI10.1016/j.tcs.2021.09.041
Short TitleTheoretical Computer Science
Campus d'excel·lència internacional U A B